# SDR AALA202407253013

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 41,722 hours, 17,581 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS LAVATORY-D LOCK IS DIFFICULT TO OPEN AND CLOSE. LUBED LAVATORY-D LATCH MECHANISM. OPERTIONAL CHECK GOOD. PER AMM 25-40-15.
